... doing much. The first couple doses felt calming but as I've raised the dose my head is foggy and feels pressurized and my muscles ache and I feel like I have a hard time doing things that take cardio strength, if that makes sense. I take 300mg in the morning and 300 in the afternoon and 100mg at night. I'm also detoxing from my Ativan so have no idea what side effects are what... I hate that it's all trial and error! Thanks
I'm seeing more and more questions about gabapentin and anxiety lately. If you were taking Ativan for anxiety, gabapentin is not going to take its place. Gabapentin has a lot of different uses, mostly for Fibromyalgia, or seizures. But I keep hearing about it being prescribed for anxiety. You need to call your doctor and get things straight. Are you still taking the Ativan?
I take 300 mg capsules 3 times a day for anxiety. Have been on this dose for about 6 months. It seemed to work for about 4 months but now the anxiety is back. The doc added wellbutrin but it doesn't seem to be working. I see her Fri. so we'll see what happens. I'm also on sertraline for depression.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 days ago • 40 answers
Updated 20 May 2018 • 12 answers
Updated 24 Feb 2016 • 2 answers
Updated 7 Apr 2016 • 2 answers
Updated 13 Dec 2018 • 1 answer